# SDR TY7A9802

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350TA
- Make and model: Stbros SD360
- Aircraft serial: SH3757
- Engine: Pwa PT6A67R
- Propeller: Hartzl HCA6A3
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Lt Engine
- Part time: 12,232 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE WAS REPLACED DUE TO TURBINE FAILURE AND PROPELLER REMOVED AND SERVICED.
